# SDR 95FDEA01714

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER AFT CHORD CRACKED AT SCREW HOLE STA 344 LBL 25.  REMOVED CRACKED SECTION OF CHORD.  SPLICED IN NEW SECTION OF CHORD PER FEDEX DRAWING NR SRM 27-53-007.
